# SDR TAOA079603

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 727225
- Aircraft serial: 20415
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sense Tube
- Part number: 8844851
- Condition: Bent
- Location: Cabin Press
- Component: Garrtt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT ALTITUDE OF 21,000 FEET AS THE THROTTLES WERE RETARDED TO CRUISE, THE CABIN BEGAN TO CLIMB.  AS POWER WAS INCREASED, CABIN PRESSURIZATION CONTROL OPERATED NORMALLY.   REPLACED BENT SENSE LINE, SYSTEM TESTED NORMAL PER MM, CHAPTER 21-30-0.  REPLACED FLOW CONTROL VALVE, OPS OK PER MM, CHAPTER 21-30-0.  (X)
